Apr 11, 2008
I believe I have severe facial wasting that has lasted over a year due to winstrol use..I am not HIV positive..What type of doctor can I go to for help? besides for aesthetically fixing my face (derms and plastic surgeons) I am only 30 years old and female..my face is very flat and lost a l lot of elsticity especially in the mid area..Any advice I can get would be appreciated..Ive been to endocrinlogists, gynos, and sports medicine so far...I need to find out if I have any underlying illnesses. Thank you
Response from Mr. Vergel
You may want to explore Sculptra, Radiesse or Silikon 1000 which are available in the US. Since you do not tell me where you live, I cannot help you with local resources. You may want to visit the resource page of facialwasting.org since we have a providers list there generated by patients.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Penis After Topping With Condom Does It Mean I Have HIV
- Pain In Urethra After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Red Eyes After Oral Sex On A Woman What Are The Chances Of HIV
- Tingling In Feet After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Tingling Lips After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Can Two People Who've Never Had Sex Get Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.